# SDR DL73K010346

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE VERTICAL STABILIZER ATTACH LUGS AND FUSELAGE CLEVIS LUGS.  CORROSION WAS FOUND ON VARIOUS   LUG BORES AND FACES.  THE CORROSION WAS REMOVED AND THE BUSHINGS AND SLEEVES REMANUFACTURED PER ERA 397239-14 AT HMV.
